# SDR UALA2009081702514

- Difficulty date: August 17, 2009
- Submitted: August 19, 2009
- Operation: Air carrier
- Aircraft: N539UA
- Make and model: Boeing 757222
- Aircraft serial: 25223
- Aircraft time: 60,488 hours, 22,147 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Fan
- Part number: 731378A
- Part serial: 112
- Condition: Faulty
- Location: Aft Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A SMELLS SMOKE AND FUMES IN AFT GALLEY.  STRONG ODOR AND RECURRING WRITEUP.  F/A REPORTS ELECTRICAL BURNING ODOR IN AFT GALLEY AREA AFTER ENGINES STARTED & DURING TAXI.  REPLACED 2 ELECT BALLASTS ABOVE AFT GALLEY, REPLACED 2 AIR GRILL FILTERS AND REPAIRED 2 AFT GALLEY EYEBALL VENTS.  REPLACED NR 2 FAN, TEST OK.  DURING TAXI UNDER 2 ENG OPERATION, NO ODORS NOTICED.
